# SDR DHL9872065D

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Condition: Chafed
- Location: Nr 3 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 3 ENG LOWER COWL RIB NR 5 AT REPAIR, HOLE CHAFFED THROUGH.  REPLACED CHAFFED SECTION PER SRM 54-10-3, 8 BY 3.5, N/R 6797.
